Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from irregular menses, spotting. Took Glycomet, hormonal pills, no help. Amy other treatment ?

i am suffering from irregular menses from two to three months, spotting since 8 days. ihad taken glycomet 500 and hormonal pills for the same 3 to 4 years back and since my menses were regular, but now again i am having same problem. i am a hypertensive since age of 23. now i am 30 but unmarried. iam taking ramiprill 5mg for bp . please suggest me treatment ican start again . i have regularly done my sonography and its normal always
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have irregular menstruation and you are put on metformin and hormonal pills..
you need to see your endocrinologist and get few tests done like hormones, FSH, LH, Tsh..and get treatment according to the report..
along with that do regular exercises..
see your physician also to detect the cause for hypertension in such a small age..
all the very best.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor